L.R. da Silva
L.R. da Silva
Verified email at
Cited by
Cited by
Apollonian networks: Simultaneously scale-free, small world, Euclidean, space filling, and with matching graphs
JS Andrade Jr, HJ Herrmann, RFS Andrade, LR Da Silva
Physical review letters 94 (1), 018702, 2005
Spreading gossip in social networks
PG Lind, LR Da Silva, JS Andrade Jr, HJ Herrmann
Physical Review E 76 (3), 036117, 2007
Statistical mechanics based on Renyi entropy
EK Lenzi, RS Mendes, LR Da Silva
Physica A: Statistical Mechanics and its Applications 280 (3-4), 337-345, 2000
Preferential attachment growth model and nonextensive statistical mechanics
DJB Soares, C Tsallis, AM Mariz, LR da Silva
Europhysics Letters 70 (1), 70, 2005
Departure from Boltzmann-Gibbs statistics makes the hydrogen-atom specific heat a computable quantity
LS Lucena, LR da Silva, C Tsallis
Physical Review E 51 (6), 6247, 1995
Specific heat anomalies associated with Cantor-set energy spectra
C Tsallis, LR da Silva, RS Mendes, RO Vallejos, AM Mariz
Physical Review E 56 (5), R4922, 1997
Traffic gridlock on complex networks
GA Mendes, LR Da Silva, HJ Herrmann
Physica A: Statistical Mechanics and its Applications 391 (1-2), 362-370, 2012
Role of dimensionality in complex networks
S Brito, LR Da Silva, C Tsallis
Scientific reports 6 (1), 27992, 2016
Scale-free homophilic network
ML de Almeida, GA Mendes, G Madras Viswanathan, LR da Silva
The European Physical Journal B 86, 1-6, 2013
The spread of gossip in American schools
PG Lind, LR da Silva, JS Andrade, HJ Herrmann
Europhysics Letters 78 (6), 68005, 2007
Search dynamics at the edge of extinction: Anomalous diffusion as a critical survival state
CL Faustino, LR Da Silva, MGE Da Luz, EP Raposo, GM Viswanathan
Europhysics Letters 77 (3), 30002, 2007
Anomalous diffusion: Fractional Fokker–Planck equation and its solutions
EK Lenzi, RS Mendes, KS Fa, LC Malacarne, LR Da Silva
Journal of Mathematical Physics 44 (5), 2179-2185, 2003
Connection between energy spectrum, self-similarity, and specific heat log-periodicity
RO Vallejos, RS Mendes, LR da Silva, C Tsallis
Physical Review E 58 (2), 1346, 1998
Critical behavior of a two-species reaction-diffusion problem
JE De Freitas, LS Lucena, LR Da Silva, HJ Hilhorst
Physical Review E 61 (6), 6330, 2000
Exact solutions to nonlinear nonautonomous space-fractional diffusion equations with absorption
EK Lenzi, GA Mendes, RS Mendes, LR Da Silva, LS Lucena
Physical Review E 67 (5), 051109, 2003
New efficient methods for calculating watersheds
E Fehr, JS Andrade, SD da Cunha, LR da Silva, HJ Herrmann, D Kadau, ...
Journal of Statistical Mechanics: Theory and Experiment 2009 (09), P09007, 2009
-dimensional fractional diffusion equation and Green function approach: Spatially dependent diffusion coefficient and external force
EK Lenzi, RS Mendes, JS Andrade Jr, LR da Silva, LS Lucena
Physical Review E 71 (5), 052101, 2005
Damage spreading in a gradient
LR Da Silva, HJ Herrmann
Journal of statistical physics 52, 463-470, 1988
Different diffusive regimes, generalized Langevin and diffusion equations
AA Tateishi, EK Lenzi, LR da Silva, HV Ribeiro, S Picoli Jr, RS Mendes
Physical Review E 85 (1), 011147, 2012
Bose–Einstein and Fermi–Dirac distributions in nonextensive Tsallis statistics: an exact study
HH Aragăo-Ręgo, DJ Soares, LS Lucena, LR Da Silva, EK Lenzi, KS Fa
Physica A: Statistical Mechanics and its Applications 317 (1-2), 199-208, 2003
The system can't perform the operation now. Try again later.
Articles 1–20